Pain After IUD
3 Replies
OCN

I had an IUD this week and i have been having stomach pains i dont know if its related or what and also feeling tired. I hope its not one of the sides effects as i think the IUD is the best method of birth control for me

 

rikithemonk

It may be nothing, but you should keep an eye on it. The doctor will recommend bed rest and suggest you keep an eye out for signs of a fever. If you do get a fever you need to head in for a round of antibiotics to prevent a condition called PID. (Pelvic Inflammatory Disease)Which is just a fancy name for a bad infection in the uterus.

One of the medical manuals that I read suggests; "Women with IUD's who have any symptoms of pelvic or abdominal pain or abnormal bleeding should first have the IUD removed. Depending on the circumstances, another IUD may be safely inserted at a later time, but the current IUD should be removed."

Again the concern is mostly about PID, which can get bad very quickly. Just keep an eye on it and use common sense.

 

OCN

Thank you, the pain had stopped it was just for a day, i hope all is well

 

rikithemonk

No problem. Do me a favor though. Give it a few months then pop back in here and give us your opinion of the IUD. I would like to see some actual user reviews on different types of birth control methods. I think it would help a lot of people make their final decisions.

Thanks and have a great evening.

Chris

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?